# SDR 2005FA0001255

- Difficulty date: July 14, 2005
- Submitted: September 6, 2005
- Operation: General aviation
- Aircraft: N401JW
- Make and model: Amd FALCON10
- Aircraft serial: 46
- Engine: Garrtt TFE731*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 41222
- Condition: Sheared
- Location: Drive
- Part time: 16 cycles
- Component: Pump
- Component part number: 4005303
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN ENGINE GROUND OPERATION THE HYDRAULIC PUMP OUTPUT CEASED.  A SHEARED PUMP EXTERNAL DRIVE SHAFT WAS DISCOVERED.  SYSTEM REGULATION AND RETURN FILTERS AND PUMP HOSES SHOW NO INDICATIONS OF METAL CONTAMINATES.  THE PUP STUB SHAFT STILL TURNS BY HAND.  REMOVED PUMP ASSEMBLY FROM SERVICE AND INSTALLED AN OVERHAULED PUMP.  (K)
